You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1979-1980/105/2
Separable extensions of first countable spaces
Download
PDF
- Separable extensions of first countable spaces
Article
Original scientific text
Title
Separable extensions of first countable spaces
Authors
Eric van Douwen
1
,
Teodor Przymusiński
2
Affiliations
Athens, Ohio, U.S.A.
Warszawa, Polska
Fundamenta Mathematicae
1979-1980/105/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
147-158
Main language of publication
English
Published
1980
Exact and natural sciences
mathematics